MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPORT TI ISP, 8 FR CHRONOFLEX, MI W SUTURE PLUG, SL; IMPLANTABLE PORT

BARD ACCESS SYSTEMS POWERPORT TI ISP, 8 FR CHRONOFLEX, MI W SUTURE PLUG, SL; IMPLANTABLE PORT
Model Number 1708050
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the malfunction was provided and a lot history review was performed.The device has not been returned for evaluation; therefore, the investigation is inconclusive for the break and fracture as no objective evidence has been provided to confirm any alleged deficiency with the device.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 1708050 implantable port allegedly experienced a fracture and break.This information was received from one source.The malfunction did not involve a patient.Therefore, the patient¿s age, weight, and gender were not provided.

Brand Name
POWERPORT TI ISP, 8 FR CHRONOFLEX, MI W SUTURE PLUG, SL
Common Device Name
IMPLANTABLE PORT
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9960523
Report Number3006260740-2020-01298
Device Sequence Number2808233
Product Code LJT
UDI-Device Identifier00801741026591
UDI-Public(01)00801741026591
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1708050
Device Catalogue Number1708050
Device Lot NumberREDZ2298
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2020
Initial Report FDA Received Date04/14/2020
Patient Sequence Number1